`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 2,Number 4,     October 1996

1

Some computational aspects of approximate inertial manifolds and finite differences   Pages : 417 - 454

Rolf Bronstering

 Abstract       Full Text      Related Articles

2

Gevrey regularity and approximate inertial manifolds for the derivative Ginzburg-Landau equation in two spatial dimensions   Pages : 455 - 466

Boling Guo and Bixiang Wang

 Abstract       Full Text      Related Articles

3

Nonlinear Galerkin approximation of the two dimensional exterior Navier-Stokes problem   Pages : 467 - 482

Yinnian He and Kaitai Li

 Abstract       Full Text      Related Articles

4

The asymptotic behavior of solutions of a semilinear parabolic equation   Pages : 483 - 496

Minkyu Kwak and Kyong Yu

 Abstract       Full Text      Related Articles

5

Fourier nonlinear Galerkin method for Navier-Stokes equations   Pages : 497 - 524

Kaitai Li and Yanren Hou

 Abstract       Full Text      Related Articles

6

On the structure of the permanence region for competing species models with general diffusivities and transport effects   Pages : 525 - 542

Julián López-Gómez

 Abstract       Full Text      Related Articles

7

Some new generalizations of inertial manifolds   Pages : 543 - 558

A. Debussche and R. Temam

 Abstract       Full Text      Related Articles

8

Large optimal truncated low-dimensional dynamical systems   Pages : 559 - 583

Chui-Jie Wu

 Abstract       Full Text      Related Articles

9

Some physical considerations attendant to the approximate inertial manifolds for Navier-Stokes equations   Pages : 585 - 593

Oscar P. Manley

 Abstract       Full Text      Related Articles